# SDR DALA2023061204736

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 23,432 hours, 8,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4725596) DURING SVC CHK FOUND WHITE EMERGENCY EXIT ISLE LIGHTS ROWS 28-32 INOP. R/R FUSE PER B737 AMM 33-51. OPS NML.
